# SDR DHL200070701

- Difficulty date: April 20, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Indicator
- Condition: Contaminated
- Location: Water Trap
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 2 ENG PARAMETERS FLUCUATING.  CLEARED MOISTURE TRAP OF LARGE AMOUNT OF WATER.  SERVICED FUEL CONTROL BELLOWS, RAN ENG AT CRUISE AND T/O POWER FOR EXTENDED PERIOD, OPS GOOD.  REF LOG PG 179027 ITEM I P.
